MAUDE Adverse Event Report: US ENDOSCOPY gi4000 Electrosurgical Unit

US ENDOSCOPY gi4000 Electrosurgical Unit
Model Number GI4000
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation of the reported event is in process; a follow-up report will be submitted when additional information becomes available.Udi related data clarification - a follow-up mdr will be submitted with the device manufacture date.
 
Event or Problem Description
The user facility reported that during a patient procedure their gi4000 electrosurgical unit argon gas canister empties within minutes and has a black screen resulting in a procedure delay.The procedure was completed successfully using a different unit.No report of injury.

Brand Name
gi4000 Electrosurgical Unit
Common Device Name
GI4000 ELECTROSURGICAL UNIT
Manufacturer (Section D)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer (Section G)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor, OH 44060
4403586251
MDR Report Key23879411
Report Number1528319-2025-00116
Device Sequence Number18547405
Product Code GEI
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberGI4000
Device Catalogue NumberG1110001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/23/2025
Supplement Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown